Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Experiencing rapid heartbeat, shaky voice and sweating. Feeling better after deep breath. Reason?

I often experience rapid heartbeat , shaky voice, and sweating when I talk to people I don t really know. Then sometimes it gets worse when I am in class (university). I have one class that is very small with only 5-8 people in it, and I get nervous to talk, but I force myself to, but when I do, sometimes it feels like I don t have enough air, or my throat gets smaller while I speak and my hands shake. Do you know of anything I can do to calm myself while doing this? I ve tried deep breathing and it helps a little, but not really that much at all.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

These symptoms are highly suggestive of Anxiety.
Psychiatric assessment and assistance are needed.

Before that, see an Internist or cardiologist / Get examined, have EKG and basic blood tests - to rule out common physical problems.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor